MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE
Model Number V11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported lot number for the actual complaint sample was not provided.No samples were returned for investigation; therefore, the root cause could not be determined.The customer indicated in the complaint they had lot numbers v1d057 and v1d036 in their warehouse.Device history reviews were completed on these lot numbers, and they were both found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.We will continue to monitor complaint trends for this type of incident.
 
Event or Problem Description
Customer reported hot pack burst and contents landed on team member's hand and sleeve of lab coat.The team member involved reported that the hot pack was not yet activated, but two team members reportedly heard a popping sound just prior to the pack bursting.The team member experienced a burning sensation.No medications or treatment provided, team member rinsed contents off.

Brand Name
NOVAPLUS HOT PACK, LARGE, 6X9
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key12380602
Report Number1423537-2021-00667
Device Sequence Number4407313
Product Code IMD
UDI-Device Identifier10885380167218
UDI-Public10885380167218
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV11443-012B
Device Catalogue NumberV11443-012B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/27/2021
Patient Sequence Number1